# SDR USAA002196

- Difficulty date: December 26, 2000
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Part time: 49,867 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON T-CAP .250 INCH BY .250 INCH, BS 947, RBL 36 - RBL 52.  INSTALLED FILLER AND DOUBLER PER EA 68715.  (M)
